Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What Is It With SSRI's And WEIGHT GAIN???

Posted by Laura Jane on May 6, 2001, at 11:35:08

In reply to What Is It With SSRI's And WEIGHT GAIN???, posted by LISABECK on January 11, 2001, at 15:56:29

I, too, am disgusted. I started on zoloft two years ago and I was shocked when I discovered I was gaining weight, because I was not doing anything different. I stopped Zoloft (slowly) and experienced the same irritation and anger that put me on it in the first place so I went on Prozac, and I have been on it for a year. Of all the stupid side effects, weight gain is the one this former bulimic cannot handle. I keep thinking that someday I'll go off the Prozac and exercise and eat better and everything will be fine. I don't know when that will be since there never seems to be a good time for ad withdrawal. Hmmm, maybe I should try cocaine? Just kidding, but I feel that desperate sometimes. I am thankful that I'm not where I used to be emotionally, and I can handle my bad moods now. Though sometimes I feel like the Prozac isn't working.
What a stupid trade-off.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laura Jane thread:51461
URL: http://www.dr-bob.org/babble/20010424/msgs/61783.html